Common Fixed Point Theorems for Mappings of Compatible Type(A) in Dislocated Metric Space

Authors

  • Dinesh Panthi 1Department of Mathematics Valmeeki Campus, Nepal Sanskrit University, Kathmandu
  • P. Sumati Kumari 2Department of Mathematics, K L University, Vaddeswaram, A. P

DOI:

https://doi.org/10.3126/njst.v16i1.14360

Keywords:

d-metric space, common fixed point, compatible of type(A), cauchy sequence

Abstract

In this article we establish a common fixed point result for two pairs of mappings of compatible type(A) in dislocated metric space which generalizes and extends the similar results in the literature.

Nepal Journal of Science and Technology Vol. 16, No.1 (2015) pp. 79-86

Downloads

Download data is not yet available.
Abstract
975
PDF
837

Downloads

Published

2016-01-18

How to Cite

Panthi, D., & Kumari, P. S. (2016). Common Fixed Point Theorems for Mappings of Compatible Type(A) in Dislocated Metric Space. Nepal Journal of Science and Technology, 16(1), 79–86. https://doi.org/10.3126/njst.v16i1.14360

Issue

Section

Articles